Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 26, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 6:50 PM CDT for Clark County, Missouri; Hancock County, McDonough County, Illinois. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 7, 2015, 7:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, IL, McDonough County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 156 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:58 PM CDT | TSTM WND DMG | Tennessee, IL | PUBLIC REPORTS OF MANY LARGE TREE BRANCHES DOWN. |
| Jun 7, 7:24 PM CDT | TSTM WND DMG | Colmar, IL | PUBLIC REPORT OF MANY LARGE TREE BRANCHES DOWN. TIME ESTIMATED BY RADAR. |
| Jun 7, 7:31 PM CDT | TSTM WND DMG | Augusta, IL | PUBLIC REPORT OF MANY LARGE TREE BRANCHES DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jun 7, 2:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
573
WUUS53 KDVN 072350
SVRDVN
ILC067-109-MOC045-080045-
/O.NEW.KDVN.SV.W.0026.150607T2350Z-150608T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN CLARK COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 745 PM CDT
* AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAYLAND...OR
8 MILES SOUTHEAST OF KAHOKA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACOMB...KEOKUK...CARTHAGE...KAHOKA...HAMILTON...WARSAW...
COLCHESTER...AUGUSTA...WAYLAND...BOWEN...INDUSTRY...WEST POINT...
ALEXANDRIA...TENNESSEE...COLMAR...ADAIR...FANDON...WESTERN ILLINOIS
UNIVERSITY...WINCHESTER AND PLYMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4021 9151 4022 9151 4025 9152 4026 9183
4044 9177 4044 9153 4041 9153 4037 9146
4039 9138 4045 9138 4046 9045 4028 9045
4028 9091 4020 9091
TIME...MOT...LOC 2349Z 269DEG 38KT 4031 9165
HAIL...<.75IN
WIND...60MPH
$$
ERVIN6 follow-up statements
759
WWUS53 KDVN 080000
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 PM CDT SUN JUN 7 2015
ILC067-109-MOC045-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-CLARK MO-
700 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HANCOCK...SOUTHERN MCDONOUGH AND SOUTHEASTERN CLARK
COUNTIES...
AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALEXANDRIA...
OR 8 MILES SOUTHWEST OF KEOKUK...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...KEOKUK...CARTHAGE...HAMILTON...WARSAW...COLCHESTER...
AUGUSTA...WAYLAND...BOWEN...INDUSTRY...WEST POINT...ALEXANDRIA...
TENNESSEE...COLMAR...ADAIR...FANDON...WESTERN ILLINOIS UNIVERSITY...
WINCHESTER...PLYMOUTH AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4021 9151 4022 9151 4025 9152 4026 9183
4037 9163 4044 9153 4041 9153 4037 9146
4039 9138 4045 9138 4046 9045 4028 9045
4028 9091 4020 9091
TIME...MOT...LOC 0000Z 269DEG 38KT 4031 9149
HAIL...1.00IN
WIND...60MPH
$$
ERVIN829
WWUS53 KDVN 080009
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
709 PM CDT SUN JUN 7 2015
ILC067-109-MOC045-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-CLARK MO-
709 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HANCOCK...SOUTHERN MCDONOUGH AND SOUTHEASTERN CLARK
COUNTIES...
AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST POINT...
OR 7 MILES SOUTHWEST OF CARTHAGE...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...KEOKUK...CARTHAGE...HAMILTON...WARSAW...COLCHESTER...
AUGUSTA...BOWEN...INDUSTRY...WEST POINT...ALEXANDRIA...TENNESSEE...
COLMAR...ADAIR...FANDON...WESTERN ILLINOIS UNIVERSITY...WINCHESTER...
PLYMOUTH...DENVER AND ELVASTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4021 9151 4022 9151 4025 9152 4026 9169
4033 9164 4034 9155 4033 9147 4037 9146
4039 9138 4045 9138 4046 9045 4028 9045
4028 9091 4020 9091
TIME...MOT...LOC 0009Z 267DEG 52KT 4032 9121
HAIL...1.00IN
WIND...60MPH
$$
ERVIN164
WWUS53 KDVN 080017
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 PM CDT SUN JUN 7 2015
MOC045-080027-
/O.CAN.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
CLARK MO-
717 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS AND SOUTHEASTERN
IOWA.
LAT...LON 4021 9150 4028 9148 4035 9144 4039 9138
4042 9121 4046 9045 4028 9045 4028 9091
4020 9091
TIME...MOT...LOC 0017Z 267DEG 52KT 4033 9106
$$
ILC067-109-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
717 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HANCOCK AND SOUTHERN MCDONOUGH COUNTIES...
AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWEN...OR 7
MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...CARTHAGE...HAMILTON...WARSAW...COLCHESTER...AUGUSTA...
BOWEN...INDUSTRY...WEST POINT...TENNESSEE...ADAIR...COLMAR...
FANDON...PLYMOUTH...DENVER...ELVASTON...BASCO...BENTLEY...DODDSVILLE
AND PENNINGTON POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4021 9150 4028 9148 4035 9144 4039 9138
4042 9121 4046 9045 4028 9045 4028 9091
4020 9091
TIME...MOT...LOC 0017Z 267DEG 52KT 4033 9106
HAIL...1.00IN
WIND...60MPH
$$
ERVIN937
WWUS53 KDVN 080024
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 PM CDT SUN JUN 7 2015
ILC067-109-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
724 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN HANCOCK AND SOUTHERN MCDONOUGH COUNTIES...
AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUGUSTA...OR
11 MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACOMB...COLCHESTER...AUGUSTA...BOWEN...INDUSTRY...WEST POINT...
TENNESSEE...ADAIR...COLMAR...FANDON...PLYMOUTH...DENVER...BASCO...
BENTLEY...DODDSVILLE...PENNINGTON POINT...TIOGA...STILLWELL AND
SUTTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4024 9136 4030 9135 4035 9129 4039 9118
4046 9045 4028 9045 4028 9091 4020 9091
4021 9137
TIME...MOT...LOC 0024Z 272DEG 46KT 4029 9098
HAIL...1.00IN
WIND...60MPH
$$
ERVIN744
WWUS53 KDVN 080031
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
731 PM CDT SUN JUN 7 2015
ILC067-109-080045-
/O.CON.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
731 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN HANCOCK AND SOUTHERN MCDONOUGH COUNTIES...
AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLMAR...OR 15
MILES SOUTHWEST OF MACOMB...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA...BOWEN...INDUSTRY...WEST POINT...FANDON...ADAIR...COLMAR...
PLYMOUTH...DENVER...DODDSVILLE...STILLWELL AND PENNINGTON POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4030 9118 4033 9110 4037 9101 4039 9090
4046 9045 4028 9045 4028 9091 4026 9091
4026 9092 4020 9091 4021 9124
TIME...MOT...LOC 0031Z 270DEG 45KT 4030 9087
HAIL...<.75IN
WIND...60MPH
$$
ERVIN397
WWUS53 KDVN 080043
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT SUN JUN 7 2015
ILC067-109-080051-
/O.EXP.KDVN.SV.W.0026.000000T0000Z-150608T0045Z/
HANCOCK IL-MCDONOUGH IL-
743 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK AND
SOUTHERN MCDONOUGH COUNTIES WILL EXPIRE AT 745 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE WARNED AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL ILLINOIS.
LAT...LON 4030 9118 4033 9110 4037 9101 4039 9090
4046 9045 4028 9045 4028 9091 4026 9091
4026 9092 4020 9091 4021 9124
TIME...MOT...LOC 0039Z 269DEG 38KT 4030 9087
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:17 PM CDT, 33 minutes earlier.
Area forecast discussion, Jun 7, 6:17 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 617 PM CDT SUN JUN 7 2015 .SYNOPSIS... ISSUED AT 254 PM CDT SUN JUN 7 2015 THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA. DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S. TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND MOISTURE IS LIMITED. GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION. WEDNESDAY NIGHT ON... THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER. THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME. RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 610 PM CDT SUN JUN 7 2015 PASSING COOL FRONT PRODUCING A LINE OF THUNDERTORMS TO AFFECT BRL TERMINAL UNTIL 08/02Z WITH IFR/MVFR CONDITIONS WITH STRONG WINDS POSSIBLY UP TO 40+ KTS AND ALSO TORRENTIAL RAINS. VFR CONDITIONS AND NW WINDS 5 TO 10 KTS TO ENVELOP ALL TERMINALS THIS EVENING WITH FAIR SKIES AFTER MIDNIGHT. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KTS MONDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...ERVIN SHORT TERM...ERVIN LONG TERM...08 AVIATION...NICHOLS
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 444 AM CDT SUN JUN 7 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 444 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL STREAM FLOODING. AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO. THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND EAST OF A PRINCETON...TO MACOMB LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING QUARTER SIZE ARE POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR SEVERE STORMS IS LOW. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND TIMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 12/RP KINNEY
In the hours before
Local storm report, Jun 7, 6:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST MEMPHIS 40.46N 92.17W
06/07/2015 E60 MPH SCOTLAND MO LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH. TORRENTIAL RAIN WITH VISIBILITY
LESS THAN 100 FEET.
&&
BILLNLocal storm report, Jun 7, 6:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG DONNELLSON 40.64N 91.56W
06/07/2015 LEE IA EMERGENCY MNGR
SEMI BLOWN OVER NEAR HWYS 2 AND 27
&&
TERRYSSpecial weather statement, Jun 7, 6:28 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 628 PM CDT SUN JUN 7 2015 IAZ089-099-ILZ025-026-034-035-MOZ009-010-080130- DES MOINES-LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...BURLINGTON...FORT MADISON...OQUAWKA... MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 628 PM CDT SUN JUN 7 2015 ...TORRENTIALLY HEAVY RAINS POSSIBLE THROUGH 8 30 PM... A LINE OF THUNDERSTORMS WILL PRODUCE VERY HIGH RAINFALL RATES OF OVER 2 INCHES AN HOUR AND REDUCED VISIBILITIES TO AS LOW AS 100 FEET. RAINFALL TOTALS OF 1 TO 2 INCHES ARE POSSIBLE. COMBINED WITH THE HIGH RAINFALL RATES...SIGNIFICANT PONDING OF WATER IN LOW LYING LOCATIONS IS LIKELY. INDIVIDUALS ARE URGED TO AVOID WATER ON ROADWAYS. THE WATER WILL SUBSIDE WITHIN 30 MINUTES TO AN HOUR OF ENDING. THESE STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND ALSO HAIL THE NEXT COUPLE OF HOURS. NICHOLS
Local storm report, Jun 7, 6:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
632 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
06/07/2015 M1.60 INCH LEE IA TRAINED SPOTTER
STILL RAINING - NO HAIL WITH THIS STORM
0608 PM TSTM WND DMG 1 NE FORT MADISON 40.64N 91.33W
06/07/2015 LEE IA TRAINED SPOTTER
LIMBS AND BRANCHES DOWN. ALSO A ROTTEN TREE FELL ON POWER
LINES
0625 PM HEAVY RAIN 1 WSW DONNELLSON 40.64N 91.59W
06/07/2015 M1.75 INCH LEE IA TRAINED SPOTTER
RAINFALL IN 15 MINUTES, RAIN IS STILL FALLING.
TEMPERATURE FELL 15 DEGREES IN PAST 15 MINUTES
&&
TERRYSLocal storm report, Jun 7, 6:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
642 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG FORT MADISON 40.62N 91.35W
06/07/2015 LEE IA LAW ENFORCEMENT
4 TO 5 TREES PARTIALLY TO TOTALLY DOWN IN TOWN OF FORT
MADISON.
&&
BILLNLocal storm report, Jun 7, 6:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
646 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN 1 WSW BROCK 40.55N 92.17W
06/07/2015 M1.40 INCH SCOTLAND MO TRAINED SPOTTER
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:22 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 113 min |
| Jun 7, 5:12 PM CDT | Special Weather Statement | DVN | Scotland | 33 min |
| Jun 7, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Clark, Scotland | 64 min |
| Jun 7, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 64 min |
| Jun 7, 4:12 AM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Rock Island | 63 min |
| Jun 7, 5:14 AM CDT | Special Weather Statement | DVN | Carroll, Henry, Jo Daviess, Mercer, Rock Island, Stephenson and 1 more | 61 min |
| Jun 7, 2:48 PM CDT | Special Weather Statement | DVN | Putnam | 27 min |
| Jun 7, 2:49 PM CDT | Special Weather Statement | DVN | Warren | 26 min |
| Jun 7, 3:12 PM CDT | Special Weather Statement | DVN | Warren | 33 min |
| Jun 7, 6:25 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough, Warren | 35 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.